# SDR SWAA2023051950222

- Difficulty date: May 19, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 56,003 hours, 33,761 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT ENTRY DOOR EMERGENCY SLIDE GRIT BAR CONNECTION FABRIC HANGS OUT OF SLIDE DOOR EXCESSIVELY<[01] REMOVED AND REINSTALLED AFT ENTRY DOOR EMERGENCY SLIDE PER AMM 25-66-01. SLIDE FABRIC HANGS PROPERLY AND CLEARS DOOR JAM PROPERLY.
